MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE LINERS 36MM (UHMWPE) STANDARD

LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE LINERS 36MM (UHMWPE) STANDARD
Model Number 1360.50.810
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: checking the manufacturing and sterilization charts of the components involved in the event, no pre-existing anomaly was discovered in the items belonging to the same product codes and lot numbers as the devices hereby reported.No additional information was received from the complaint source; therefore, no further investigation can be carried out in this event.However, taking into account that: checking the manufacturing and sterilization charts of the components involved in this event, no pre-existing anomaly has been found, that could have contributed to the event.We have no evidence to consider the event as product-related.Pms data: based on the relevant pms data, the revision rate of the smr reverse liners belonging to the families 1360.50.Xxx, 1361.50.Xxx, 1365.50.Xxx due to infection is around (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025, due to infection.There was an infection from the skin incision, the surgeon wanted to do a poly swap.The following liner was the only component removed and replaced by a similar device: smr reverse liner standard (part code: 1360.50.810, lot number: 22at1gh, sterilization 2200243).The other components were left in situ: smr metal-back glenoid small r (part code: 1375.21.005, lot number: 2433154, sterilization 2500010).Smr small-r connector +2 (part code: 1374.15.312, lot number: 2500708, sterilization 2500041).Smr glenosphere dia.36mm (part code: 1374.09.111, lot number: 2436656, sterilization 2500015).Finned reverse hum.Body 140° (part code: 1352.15.051, lot number: 2416428, sterilization 2400165).Smr cementless finned stem (part code: 1304.15.140, lot number: 2312939, sterilization 2300232).Previous surgery took place on (b)(6) 2025.The patient is a female, date of birth on (b)(6) 1969.The event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE LINERS 36MM (UHMWPE) STANDARD
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22288364
Report Number3008021110-2025-00076
Device Sequence Number15683916
Product Code PHX
UDI-Device Identifier08033390080613
UDI-Public08033390080613
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1360.50.810
Device Lot Number22AT1GH
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown